Advances in Pure Mathematics

Advances in Pure Mathematics

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Dexing Kong
Online ISSN: 2160-0384, Print ISSN: 2160-0368
Frequency: Monthly

Description:

Advances in Pure Mathematics (APM) is an openly accessible journal published monthly. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of ordered algebraic structures.

Table of Contents

Vol 6, No 8 (2016)

Articles

Tensor Product of 2-Frames in 2-Hilbert Spaces
G. Upender Reddy
 Vol 6, No 8 (2016), Pagination: 517-522
ABSTRACT |  PDF Abstract Views: 131  |  PDF Views: 21
Estimating a Falsified Model
Andrew J. Buck, George M. Lady
 Vol 6, No 8 (2016), Pagination: 523-531
ABSTRACT |  PDF Abstract Views: 112  |  PDF Views: 12
The Combining Confidence Distribution Method to the Behrens-Fisher Problem
Wenyong Tao, Wanzhou Ye
 Vol 6, No 8 (2016), Pagination: 532-536
ABSTRACT |  PDF Abstract Views: 121  |  PDF Views: 13
Godel and the Incompleteness of Arithmetic
Pinheiro
 Vol 6, No 8 (2016), Pagination: 537-545
ABSTRACT |  PDF Abstract Views: 124  |  PDF Views: 11
Indeterminate Forms
Dagnachew Jenber
 Vol 6, No 8 (2016), Pagination: 546-554
ABSTRACT |  PDF Abstract Views: 106  |  PDF Views: 14
Selecting the Quantity of Models in Mixture Regression
Dawei Lang, Wanzhou Ye
 Vol 6, No 8 (2016), Pagination: 555-563
ABSTRACT |  PDF Abstract Views: 115  |  PDF Views: 13